# SDR DALA1241069265

- Difficulty date: July 6, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99360431
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1269 STRINGER 29RT SHEAR TIE CORRODED, FOUND OUT OF LIMITS PER REF SRM 53-00-01.  REPLACE WITH NEW SHEAR TIE.
